MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK; HIP CEMENTLESS STEM
Model Number 01.12.20SN
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 1905425: 50 items manufactured and released on 08-oct-2019.Expiration date: 2024-09-24.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Primary surgery performed successfully in the morning.In the afternoon the surgeon noticed that the patient was in pain and legg was shorter than the other suddenly.He took a ct where the stem was subsided and it showed a peri prosthetic fracture, subsidence happened after causing the fracture.Patient has a very osteoporotic bone quality.Revision surgery performed 7 days after primary.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 0, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10697594
Report Number3005180920-2020-00724
Device Sequence Number14414234
Product Code JDI
UDI-Device Identifier07630030802607
UDI-Public07630030802607
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model Number01.12.20SN
Device Catalogue Number01.12.20SN
Device Lot Number1905425
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR